Keywords = Common fixed point
Common fixed point ($\alpha_*$-$\psi$-$\beta_{i}$)-contractive set-valued‎ ‎mappings on orthogonal Branciari $S_{b}$-metric space

Volume 14, Issue 12, December 2023, Pages 105-120

10.22075/ijnaa.2023.27426.3597

Mohammad Rashea Shaeri; Jalal Hassanzadeh Asl; Madjid Eshaghi Gordji; Hassan Refaghat


Common fixed point theorems of integral type in G-metric space via control function

Volume 14, Issue 8, August 2023, Pages 343-350

10.22075/ijnaa.2023.28597.3935

Sahil Arora


A novel approach for convergence and stability of Jungck-Kirk-Type algorithms for common fixed point problems in Hilbert spaces

Volume 14, Issue 4, April 2023, Pages 297-312

10.22075/ijnaa.2021.23396.2530

lmo Kalu Agwu; Donatus Ikechi Igbokwe


F-contractions fixed point results in extended rectangular b-metric space

Volume 14, Issue 1, January 2023, Pages 1-10

10.22075/ijnaa.2021.22864.2423

Mittal K. Patel; Jaita Sharma; Gunamani M. Deheri


Fixed point results for fuzzy mappings in F-metric spaces

Volume 14, Issue 1, January 2023, Pages 575-584

10.22075/ijnaa.2022.24990.2871

Alaa Kamal; Asmaa M. Abd-Elal


Conditional reciprocal continuity and a common fixed point in a $b$-metric space

Volume 13, Issue 2, July 2022, Pages 1219-1227

10.22075/ijnaa.2021.23873.2629

Phaneendra T; Swapna P


Convergence theorems of new three-step iterations scheme for $I$-asymptotically nonexpansive mappings

Volume 13, Issue 2, July 2022, Pages 1849-1863

10.22075/ijnaa.2021.22022.2316

Seyit Temir


Common fixed point theorems under implicit contractive condition using E. A. property on metric-like spaces employing an arbitrary binary relation with some application

Volume 13, Issue 2, July 2022, Pages 2325-2346

10.22075/ijnaa.2021.23494.2548

Lucas Wangwe; Santosh Kumar


Fixed point of four maps in generalized b-metric spaces

Volume 13, Issue 1, March 2022, Pages 2723-2730

10.22075/ijnaa.2021.24581.2776

Safia Bazine


A nonunique common fixed point theorem of Rhoades type in b-metric spaces with applications

Volume 12, Issue 2, November 2021, Pages 399-413

10.22075/ijnaa.2021.22279.2344

Taieb Hamaizia; Abdelkrim Aliouche


New common fixed point theorems for contractive self mappings and an application to nonlinear differential equations

Volume 12, Issue 1, May 2021, Pages 903-911

10.22075/ijnaa.2021.21318.2245

Youssef Touail; Driss El Moutawakil


Coupled coincidence point and common coupled fixed point theorems in complex valued metric spaces

Volume 8, Issue 2, December 2017, Pages 145-158

10.22075/ijnaa.2017.521

Fayyaz Rouzkard; Mohammad Imdad


Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces

Volume 8, Issue 2, December 2017, Pages 307-326

10.22075/ijnaa.2016.468

Rashwan Rashwan; S.M. Saleh


Coincidence point and common fixed point results via scalarization function

Volume 7, Issue 2, December 2016, Pages 77-91

10.22075/ijnaa.2016.478

Sushanta Mohanta


Some common fixed point theorems for Gregus type mappings

Volume 7, Issue 2, December 2016, Pages 217-228

10.22075/ijnaa.2017.10452.1504

Sumit Chandok


Common fixed point theorem for nonexpansive type single valued mappings

Volume 7, Issue 1, January 2016, Pages 45-51

10.22075/ijnaa.2015.293

Pankaj Kumar Jhade; A. S. Saluja


Some common fixed point theorems for four $(\psi,\varphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces

Volume 7, Issue 1, January 2016, Pages 111-130

10.22075/ijnaa.2015.300

R.A. Rashwan; S.M. Saleh


Coincident point and fixed point results for three self mappings in cone metric spaces

Volume 5, Issue 2, July 2014, Pages 104-110

10.22075/ijnaa.2014.142

A.K. Dubey; U. Mishra


Common fixed point theorems for maps under a new contractive condition

Volume 4, Issue 2, October 2013, Pages 15-25

10.22075/ijnaa.2013.21

S. Moradi; E. A. Audeganib; D. Alimohammadi


Convergence theorems of implicit iterates with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 4, Issue 1, June 2013, Pages 21-34

10.22075/ijnaa.2013.23

G. S. Saluja


Approximating fixed points for nonexpansive mappings and generalized mixed equilibrium problems in Banach spaces

Volume 3, Issue 2, November 2012, Pages 49-58

10.22075/ijnaa.2012.43

P. Cholamjiak; S. Suantai


Two common fixed Point theorems for compatible mappings

Volume 2, Issue 2, December 2011, Pages 7-18

10.22075/ijnaa.2011.52

A. Razani; M. Yazdi


On the fixed point of order 2

Volume 2, Issue 2, December 2011, Pages 44-50

10.22075/ijnaa.2011.92

M. Alimohammady; A. Sadeghi


Expansion semigroups in probabilistic metric spaces

Volume 2, Issue 1, January 2011, Pages 58-66

10.22075/ijnaa.2011.100

A. Mbarki; A. Ouahab; I. Tahiri


Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces

Volume 2, Issue 1, January 2011, Pages 85-96

10.22075/ijnaa.2011.108

G.S. Saluja